MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF TL INSERTION HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-US ACCULIF TL INSERTION HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Catalog Number 800804
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/21/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the area where tubing clicks into inserter handle is stripped.Tubing does not click in and thus unable to expand the cage.Both tl and pl sets were used and both failed.
 
Additional Manufacturer Narrative
Method: visual inspection; functional inspection; device history review; complaint history review; risk assessment; results: the device was found to be functional upon device inspection.No relevant issues were identified in the manufacturing records.Conclusion: therefore the probable root cause of this event could not be determined.
 
Event or Problem Description

Brand Name
ACCULIF TL INSERTION HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key5666171
Report Number3004024955-2016-00053
Device Sequence Number16239359
Product Code LXH
UDI-Device Identifier07613327105940
UDI-Public(01)07613327105940
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number800804
Device Lot Number12181420-22
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/21/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/19/2016
Supplement Report FDA Received Date07/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR